Skip to content

Announcements

If you have had an organ transplant then you may want to also become a member of these communities if they are applicable to your condition to share your experience:
Diabetes and Kidney Community
Kidney Disorders Community
WebMD Diabetes Community
WebMD Hepatitis Community
WebMD Heart Disease Community
Stomach weight gain
avatar
An_246749 posted:
I have gained so much weight on my stomach and it is bugging me. I exercise a minimum of 3 days per week. Is it the cutting of the stomach or the drugs?
Reply


Spotlight: Member Stories

Hello I'm a 23year old young woman from Texas. I had my last kidney transplant in June 2006 has been successful with no complications. This was my...More

Helpful Tips

How To Upload A Profile Picture
How to Upload a Profile picture: 1. Click My Exchange Profile. (left sidebar) or My Account (top right corner) 2. The click Change my ... More
Was this Helpful?
8 of 16 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.